# SDR AALA202112132831

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A300*
- Aircraft serial: 3633
- Aircraft time: 42,254 hours, 16,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED 2L DOOR EMERGENCY EXIT LIGHT WITH NEW IAW AMM 33-51-11, OPS CHECK GOOD.
